American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] Javad Mashreghi and Stamatis Pouliasis. Condenser capacity, exponential Blaschke products and universal covering maps. Proc. Amer. Math. Soc. 143 (2015) 3547-3559.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Yu. Solynin. An estimate for the Green's function. Proc. Amer. Math. Soc. 142 (2014) 3067-3074.
Abstract, references, and article information   
View Article: PDF

[3] Alan Huckleberry and Alexander Isaev. On the Kobayashi hyperbolicity of certain tube domains. Proc. Amer. Math. Soc. 141 (2013) 3141-3146.
Abstract, references, and article information   
View Article: PDF

[4] Hideki Miyachi. A differential formula for Extremal length. Contemporary Mathematics 590 (2013) 137-152.
Book volume table of contents   
View Article: PDF

[5] Joanna Pres. Champagne subregions of the unit disc. Proc. Amer. Math. Soc. 140 (2012) 3983-3992.
Abstract, references, and article information   
View Article: PDF

[6] Vilmos Totik. Polynomials with zeros and small norm on curves. Proc. Amer. Math. Soc. 140 (2012) 3531-3539.
Abstract, references, and article information   
View Article: PDF

[7] Aleix Ruiz de Villa and Xavier Tolsa. Characterization and semiadditivity of the $\mathcal C^1$-harmonic capacity. Trans. Amer. Math. Soc. 362 (2010) 3641-3675.
Abstract, references, and article information   
View Article: PDF

[8] A. Vagharshakyan. On the maximum principle for harmonic functions. St. Petersburg Math. J. 20 (2009) 325-337. MR 2454450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Albert Mas-Blesa. Failure of rational approximation on some Cantor type sets. Proc. Amer. Math. Soc. 137 (2009) 635-640. MR 2448585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gregory F. Lawler. More results about $SLE$. Math. Surveys Monogr. 114 (2008) 177-185.
Book volume table of contents   
View Article: PDF

[11] Gregory F. Lawler. Conformal mappings. Math. Surveys Monogr. 114 (2008) 57-89.
Book volume table of contents   
View Article: PDF

[12] Gregory F. Lawler. Stochastic calculus. Math. Surveys Monogr. 114 (2008) 11-41.
Book volume table of contents   
View Article: PDF

[13] Gregory F. Lawler. Complex Brownian motion. Math. Surveys Monogr. 114 (2008) 43-56.
Book volume table of contents   
View Article: PDF

[14] Gregory F. Lawler. Brownian measures on paths. Math. Surveys Monogr. 114 (2008) 119-145.
Book volume table of contents   
View Article: PDF

[15] Gregory F. Lawler. Restriction measures. Math. Surveys Monogr. 114 (2008) 205-215.
Book volume table of contents   
View Article: PDF

[16] Gregory F. Lawler. Loewner differential equation. Math. Surveys Monogr. 114 (2008) 91-117.
Book volume table of contents   
View Article: PDF

[17] Gregory F. Lawler. Conformally Invariant Processes in the Plane. Math. Surveys Monogr. 114 (2008) MR MR2129588.
Book volume table of contents   

[18] Gregory F. Lawler. Schramm-Loewner evolution. Math. Surveys Monogr. 114 (2008) 147-176.
Book volume table of contents   
View Article: PDF

[19] Gregory F. Lawler. Brownian intersection exponent. Math. Surveys Monogr. 114 (2008) 187-204.
Book volume table of contents   
View Article: PDF

[20] K. A. Izyurov. A uniqueness theorem for Riesz potentials. St. Petersburg Math. J. 19 (2008) 577-595. MR 2381935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. Kenig, D. Preiss and T. Toro. Boundary structure and size in terms of interior and exterior harmonic measures in higher dimensions. J. Amer. Math. Soc. 22 (2009) 771-796. MR 2505300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Toby C. O'Neil. The Hausdorff dimension of visible sets of planar continua. Trans. Amer. Math. Soc. 359 (2007) 5141-5170. MR 2327025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Julius Borcea. Equilibrium points of logarithmic potentials induced by positive charge distributions. I. Generalized de Bruijn-Springer relations. Trans. Amer. Math. Soc. 359 (2007) 3209-3237. MR 2299452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. E. Brennan. Thomson's theorem on mean square polynomial approximation. St. Petersburg Math. J. 17 (2006) 217-238. MR 2159582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Vilmos Totik. Metric properties of harmonic measures. Memoirs of the AMS 184 (2006) MR 2263357.
Book volume table of contents   

[26] Nicola Arcozzi, Enrico Casadio Tarabusi, Fausto Di Biase and Massimo A. Picardello. Twist points of planar domains. Trans. Amer. Math. Soc. 358 (2006) 2781-2798. MR 2204056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dimitrios Betsakos and Simela Grigoriadou. On the determination of a measure by the orbits generated by its logarithmic potential. Proc. Amer. Math. Soc. 134 (2006) 541-548. MR 2176023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. From potential theory to the geometry of a domain. University Lecture Series 35 (2005) 113-146.
Book volume table of contents
View Article: PDF

[29] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Preliminary results in potential theory. University Lecture Series 35 (2005) 39-54.
Book volume table of contents
View Article: PDF

[30] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Motivation and statement of the main results. University Lecture Series 35 (2005) 1-12.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 75 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia